Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Loose motion in green color

Hi I am going to gym for past 3 months. Now i am taking Lipo 6 black fat buner to reduce fat and now i have reduced 4 kgs . While taking fat burner i was going loose motion daily twice / thrice in yellow color but past three days i was going loose motion in green color. Is there any problem in my body. Please advice Regards Saran
Asked On : Mon, 9 May 2011
Answers:  1 Views:  722
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Fat burners usually cause the person to pass a fatty stool that is frothy smelly and yellow in colour. Excessive passage of stool might even cause a greenish coloration to appear in the stool. There is nothing to worry. Stop the tablets for 3-4 days and then resume.
Dr. Rakhi Tayal

Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor